MathSciNet Relay Station
MathSciNet bibliographic data
MR2946321 37L05 (35B41 35K92)
Yang, Lu; Yang, Meihua; Kloeden, Peter E. Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions. Discrete Contin. Dyn. Syst. Ser. B 17 (2012), no. 7, 2635–2651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement